Recurrence relations for noncentral density, distribution functions and inverse moments

Chattamvelli, R. and Jones, M. C. (1995). Recurrence relations for noncentral density, distribution functions and inverse moments. Journal of Statistical Computation and Simulation, 52(3) pp. 289–299.

DOI: https://doi.org/10.1080/00949659508811679

Abstract

This paper gives a systematic development of many useful recurrence relationships for the density and distribution function of the noncentral statistical random variables. Some of these relationships are exploited in establishing recurrence relationships connecting successive ordinary or inverse moments. No expertise in special mathematical functions is assumed on the part of the reader.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations